FROM OUR EXPERTS

  • Merely Me
    Health Guide
    March 24, 2011
    Merely Me
    Health Guide
    March 24, 2011

    Hi there

     

    Is there a particular reason for your question?  Are you trying to wean from this medication or are you worried about drug testing?

     

    In the meantime here is some information about Thorazine from The National Institutes of Health.

     

    Let us know more and we can try to give you a more detailed response.  The other solution is to discuss your concerns with your doctor or your pharmacist.

     

    Thank you for your question.

    • Gidget
      December 23, 2011
      Gidget
      December 23, 2011

      I got side affects from the thorazine. My hands and feet got stiff and weak. It's hard for me to walk on my feet at times and I stopped using the medication 38 hours ago. I seems to be getting a little better as time goe's on. But I also started taking the thorazine because I was paroniad and I"m worried that I will become paroniad again. I also want to know how soon it could come back now that I'm off the thorazine.? 

      READ MORE

FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.